# SDR QXEA200601371

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. CHAFE ON UPPER SKIN ON RT OB FLAP AT YW 193.2.   MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, TASK 51-00-01-250-801. Q400 SRM 51-14-00, NDTM PART 1, 51-00-04 AND HORIZON EA 6-52-478.
